MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional endoprosthesis accessories implanted: gore® excluder® aaa endoprosthesis - stent graft contralateral leg - sn (b)(4).Gore® excluder® aaa endoprosthesis - stent graft iliac extender - sn (b)(4).Gore® excluder® aaa endoprosthesis - stent graft contralateral leg - sn (b)(4).Gore® excluder® aaa endoprosthesis - stent graft aortic extender - sn (b)(4).Device remains implanted.A review of the manufacturing records indicated the lot met pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
A patient presented with an abdominal aortic aneurysm on march 14, 2018, and was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2018, a type ii endoleak was detected.On (b)(6) 2019, aneurysm sac growth was observed and was treated with embolization of one lumbar artery on (b)(6) 2019.After the embolization, ct scan indicated that there was no leak and an embolization of the second lumbar artery was not carried out.
 
Additional Manufacturer Narrative
The manufacturing plant for this device has been corrected.The correct manufacturing plant is: medical phoenix 2.W.L.Gore & associates, inc.32470 n.North valley parkway, phoenix, az 85085.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13693149
Report Number3007284313-2022-01812
Device Sequence Number13935839
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public00733132622535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2021
Device Model NumberRLT281414
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight88 KG